# SDR ORJA9912

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Row 21
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SEA, EMERGENCY LIGHTS WERE ON AT ROW 21 DEF.  REPLACED BATTERY PACK AT 21D.  OPS NORMAL.  BAD BATTERY PACKS IN E/E. (M)
